| Catalog Number |
CL-07980 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "the doctor found the sheath leak during used on the patient.".They changed a new one to resolve the issue.No harm for the patient.The patient condition is fine.No medical intervention was required.
Event or Problem Description
Additional Manufacturer Narrative
Qn#(b)(4).The customer returned one sheath extension assembly for analysis.The dilator was not returned.Signs of use were observed.Visual analysis revealed that the seal within the hemostasis hub was missing.No other defects or anomalies were observed.The length of the sheath from the hemostasis hub to the distal tip measured 31 and 11/16", which is within the specification limits of 30 7/8"-31 7/8" per the sheath/dilator assembly product drawing.The outer diameter of the sheath body measured 0.1525", which is within the specification limits of 0.151"-0.155" per the sheath/dilator assembly product drawing.The inner diameter of the sheath tip measured 0.1255", which is within the specification limits of 0.124"-0.126" per the sheath/dilator assembly drawing.A device history record review was performed, and no relevant findings were identified.The customer complaint of a sheath hub leak was confirmed through complaint investigation.Visual analysis revealed the internal seal was missing from the hemostasis hub.The sheath passed all relevant dimensional analysis.Based on the customer report and the sample received, the root cause is manufacturing related.A non-conformance has been initiated to further investigate this complaint issue.Teleflex will continue to monitor and trend on complaints of this nature.